Dissipative periodic systems and symmetric interpolation in Schur classes - Archive ouverte HAL Access content directly
Journal Articles Arkiv der Mathematik Year : 1997

Dissipative periodic systems and symmetric interpolation in Schur classes

D. Alpay
  • Function : Author
V. Bolotnikov
  • Function : Author
Philippe Loubaton
No file

Dates and versions

hal-00621659 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621659 , version 1

Cite

D. Alpay, V. Bolotnikov, Philippe Loubaton. Dissipative periodic systems and symmetric interpolation in Schur classes. Arkiv der Mathematik, 1997, 68 (1), pp.371-387. ⟨hal-00621659⟩
67 View
0 Download

Share

Gmail Facebook X LinkedIn More